# SDR DALA2016030401661

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 56,495 hours, 30,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SMOKE AND ODOR IN CABIN AFTER LANDING.  INSPECTED BOTH ENGINES AND APU FOR CONTAMINATE.  NONE FOUND.  PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.  ALL CHECKS OK.
